Tsimshian Uvular Syllables
Bibliographic Data
| ID | 4560322 |
|---|---|
| Authors | John A Dunn, Rick A Hays |
| Year | 1983 |
| Volume | 49 |
| Issue | 1 |
| Pages | 46-63 |
| Publication date | 1983-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/465764 |
| OpenAlex | W2053995281 |
| Language | EN |
| References cited | 5 |
Linguistics · Language, Linguistics, Cultural Analysis · Linguistics and Cultural Studies · Mathematics · Philosophy · Phonetics and Phonology Research
| Highly cited | No |
|---|